# SDR GTIA2021102836071

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 53,334 hours, 24,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Frame 16
- Part time: 53,334 hours, 24,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPCECTION OF FR16 UPPER DOUBLE JOGGLE AREA. HOLE #7 HAS CRACK. RAF 01 OPENED-ACCOMPLISHED REPAIR ON FRAME 16 UPPON JOGGIE HOLE #7 PER EO 5311-2142 AND RDAF 809809751004 / 2021 #AREPAIR REINSPECTION AT TH= 6800FC (FH NO REV) IT+ 3500FC (FH NOT REV) ROTO TEST AFTERFASTENER & BUSH REMOVAL
